# SDR CALA2015072994169

- Difficulty date: July 28, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 55,694 hours, 22,630 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX UPPER FLANGE AT FRAME 43 HAS A CRACK AT AFT HOLE 6 O CLOCK POSITION.  ACCOMPLISHED ON EA 5331-01704 RIGHT SIDE BOX BEAM FRAME 43.
